Follow
Antti Käenmäki
Title
Cited by
Cited by
Year
Dimensions, Whitney covers, and tubular neighborhoods
A Käenmäki, J Lehrbäck, M Vuorinen
Indiana Univ. Math. J., 62 (2013), no. 6, 1861-1889, 2013
1022013
On natural invariant measures on generalised iterated function systems
A Käenmäki
Ann. Acad. Sci. Fenn. Math., 29 (2004), no. 2, 419-458, 2004
101*2004
Existence of doubling measures via generalised nested cubes
A Käenmäki, T Rajala, V Suomala
Proc. Amer. Math. Soc., 140 (2012), no. 9, 3275-3281, 2012
722012
Equilibrium states of the pressure function for products of matrices
DJ Feng, A Käenmäki
Discrete Contin. Dyn. Syst., 30 (2011), no. 3, 699-704, 2011
652011
Ledrappier–Young formula and exact dimensionality of self-affine measures
B Bárány, A Käenmäki
Adv. Math., 318 (2017), 88-129, 2017
622017
Packing dimension and Ahlfors regularity of porous sets in metric spaces
E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Rogovin, V Suomala
Math. Z., 266 (2010), no. 1, 83-105, 2010
572010
Weak separation condition, Assouad dimension, and Furstenberg homogeneity
A Käenmäki, E Rossi
Ann. Acad. Sci. Fenn. Math., 41 (2016), no. 1, 465-490, 2016
472016
Dimension and measures on sub-self-affine sets
A Käenmäki, M Vilppolainen
Monatsh. Math., 161 (2010), no. 3, 271-293, 2010
472010
Multifractal analysis of Birkhoff averages for typical infinitely generated self-affine sets
A Käenmäki, HWJ Reeve
J. Fractal Geom., 1 (2014), no. 1, 83-152, 2014
412014
Nonsymmetric conical upper density and k-porosity
A Käenmäki, V Suomala
Trans. Amer. Math. Soc., 363 (2011), no. 3, 1183-1195, 2011
36*2011
Overlapping self-affine sets of Kakeya type
A Käenmäki, P Shmerkin
Ergodic Theory Dynam. Systems, 29 (2009), no. 3, 941-965, 2009
362009
Rigidity of quasisymmetric mappings on self-affine carpets
A Käenmäki, T Ojala, E Rossi
Int. Math. Res. Not. IMRN, 12 (2018), 3769-3799, 2018
342018
Separation conditions on controlled Moran constructions
A Käenmäki, M Vilppolainen
Fund. Math., 200 (2008), no. 1, 69-100, 2008
33*2008
A Marstrand-type restricted projection theorem in
A Käenmäki, T Orponen, L Venieri
arXiv preprint arXiv:1708.04859, 2017
322017
Conical upper density theorems and porosity of measures
A Käenmäki, V Suomala
Adv. Math., 217 (2008), no. 3, 952-966, 2008
282008
Domination, almost additivity, and thermodynamic formalism for planar matrix cocycles
B Bárány, A Käenmäki, ID Morris
Israel J. Math. 239 (1), 173-214, 2020
272020
Measures with predetermined regularity and inhomogeneous self-similar sets
A Käenmäki, J Lehrbäck
Ark. Mat. 55 (1), 165-184, 2017
272017
Minkowski dimension for measures
K Falconer, J Fraser, A Käenmäki
Proc. Amer. Math. Soc. 151 (2), 779-794, 2023
222023
Dimension of self‐affine sets for fixed translation vectors
B Bárány, A Käenmäki, H Koivusalo
J. Lond. Math. Soc., 98 (2018), no. 1, 223-252, 2018
212018
Dynamics of the scenery flow and geometry of measures
A Käenmäki, T Sahlsten, P Shmerkin
Proc. Lond. Math. Soc., 110 (2015), no. 5, 1248-1280, 2015
212015
The system can't perform the operation now. Try again later.
Articles 1–20